# SDR HEEA086627

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N415A
- Make and model: Bell 412
- Aircraft serial: 36257
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 412010216105
- Part serial: A4146
- Condition: Worn
- Location: M/R Head
- Part time: 814 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD HAVE PLAY IN BEARING. REPAIRED.
